# SDR REXA2014051400092

- Difficulty date: May 10, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 22,266 hours, 19,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS TO THE FUSELAGE SKIN.  THERE ARE 7 DENTS BETWEEN FS 589 & FS 605 & STRINGER 22R & STRINGER 25R, WITH A MAX DIAMETER OF 0.6” & A MAX DEPTH OF 0.007” DEEP.  REPAIRED IAW EA CRJ253-02524.
